# SDR DALA2022062004290

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,025 hours, 13,199 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Expired
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 R2 DOOR SLIDE EXPIRED, CORRECTIVE ACTION: R-2 DOOR SLIDE REPLACED ON AMDS WORKCARD 5200-4473 (8534925)
